Comptes Rendus
Théorie des nombres/Analyse mathématique
Sommes elliptiques multiples d'Apostol–Dedekind–Zagier
[Multiple elliptic Apostol–Dedekind–Zagier sums.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 7, pp. 457-462.

Let τH (= upper half plane). We introduce an elliptic analogue of the classical Dedekind–Zagier multiple sums [Zagier, Math. Ann. 202 (1973) 149–172] and Apostol sums [Apostol, Duke Math. J. 17 (1950) 147–157]. These sums are defined by means of certain Jacobi modular forms of two variables Dτ(z;φ). We prove a reciprocity law for these elliptic sums, which gives new relations between some modular Jacobi forms of two variables.

Nous introduisons des analogues elliptiques aux sommes multiples de Dedekind–Zagier [Zagier, Math. Ann. 202 (1973) 149–172] et aux sommes d'Apostol classiques [Apostol, Duke Math. J. 17 (1950) 147–157]. Ces sommes elliptiques sont définies à partir de certaines formes de Jacobi de deux variables Dτ(z;φ), où τ est dans le demi-plan de Poincaré. Nous prouvons une loi de réciprocité pour ces sommes elliptiques.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.07.018
Abdelmejid Bayad 1

1 Université d'Evry Val d'Essonne, département de mathématiques, boulevard F. Mitterrand, 91025 Evry, France
@article{CRMATH_2004__339_7_457_0,
     author = {Abdelmejid Bayad},
     title = {Sommes elliptiques multiples {d'Apostol{\textendash}Dedekind{\textendash}Zagier}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {457--462},
     publisher = {Elsevier},
     volume = {339},
     number = {7},
     year = {2004},
     doi = {10.1016/j.crma.2004.07.018},
     language = {fr},
}
TY  - JOUR
AU  - Abdelmejid Bayad
TI  - Sommes elliptiques multiples d'Apostol–Dedekind–Zagier
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 457
EP  - 462
VL  - 339
IS  - 7
PB  - Elsevier
DO  - 10.1016/j.crma.2004.07.018
LA  - fr
ID  - CRMATH_2004__339_7_457_0
ER  - 
%0 Journal Article
%A Abdelmejid Bayad
%T Sommes elliptiques multiples d'Apostol–Dedekind–Zagier
%J Comptes Rendus. Mathématique
%D 2004
%P 457-462
%V 339
%N 7
%I Elsevier
%R 10.1016/j.crma.2004.07.018
%G fr
%F CRMATH_2004__339_7_457_0
Abdelmejid Bayad. Sommes elliptiques multiples d'Apostol–Dedekind–Zagier. Comptes Rendus. Mathématique, Volume 339 (2004) no. 7, pp. 457-462. doi : 10.1016/j.crma.2004.07.018. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.07.018/

[1] T.M. Apostol Generalized Dedekind sums and transformation formulae of certain Lambert series, Duke Math. J., Volume 17 (1950), pp. 147-157

[2] A. Bayad; G. Robert Note sur une forme de Jacobi méromorphe, C. R. Acad. Sci. Paris, Ser. I, Volume 325 (1997), pp. 455-460

[3] A. Bayad Sommes de Dedekind elliptiques et formes de Jacobi, Ann. Inst. Fourier, Volume 51 (2001) no. 1, pp. 29-42

[4] D. Zagier Higher order Dedekind sums, Math. Ann., Volume 202 (1973), pp. 149-172

Cited by Sources:

Comments - Policy


Articles of potential interest

Applications aux sommes elliptiques d'Apostol–Dedekind–Zagier

Abdelmejid Bayad

C. R. Math (2004)


Reciprocity formulae for multiple Dedekind–Rademacher sums

Abdelmejid Bayad; Abdelaziz Raouj

C. R. Math (2011)